Kodai Mathematical Journal

On a Kobayashi hyperbolic manifold N modulo a closed subset ΔN and its applications

Yukinobu Adachi

Full-text: Open access

Abstract

We show that the degeneration locus of the Kobayashi pseudodistance on a complex manifold is always a pseudoconcave set of order 1. We give some results cocerning the degeneration locus of the Kobayashi pseudodistance. Next we prove a generalization of the little Picard theorem relevantly. Finally, we consider the case N = ΔN.

Article information

Source
Kodai Math. J. Volume 30, Number 1 (2007), 131-139.

Dates
First available: 30 March 2007

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1175287627

Digital Object Identifier
doi:10.2996/kmj/1175287627

Mathematical Reviews number (MathSciNet)
MR2319082

Zentralblatt MATH identifier
1126.32012

Citation

Adachi, Yukinobu. On a Kobayashi hyperbolic manifold N modulo a closed subset Δ N and its applications. Kodai Mathematical Journal 30 (2007), no. 1, 131--139. doi:10.2996/kmj/1175287627. http://projecteuclid.org/euclid.kmj/1175287627.


Export citation